Volume 19, Number 4, 2018

Open Toshiharu Kawasaki and Wataru Takahashi
A strong convergence theorem for countable families of nonlinear nonself mappings in Hilbert spaces and applications
Open In-Sook Kim
Nontrivial solutions for semilinear equations with a discontinuous nonlinear term
Open Bozena Piatek
On the fixed point property for nonexpansive mappings in hyperbolic geodesic spaces
Open Zeqing Liu, Xiaoying Zhang, Shin Min Kang and Jeong Sheok Ume
Some fixed point theorems of contractive mappings of integral type with w-distance
Open M. Gabeleh, O. Olela Otafudu and N. Shahzad
Best proximity point results using proximal normal structure revisited
Open Atsumasa Kondo and Wataru Takahashi
Strong convergence theorems of Halpern's type for normally 2-generalized hybrid mappings in Hilbert spaces
Open Emilio Vilches
Regularization of perturbed state-dependent sweeping processes with nonregular sets

Youness ALhabib Fajri and Abdelhak Hassouni
Characterizations of r-convexity through Clarke-Rockafellar subdifferential and cyclic r-monotonicity
Jeffery Ezearn and Edward Prempeh
A note on a shrinking projection method with nonsummable errors in a Hilbert space due to Y. Kimura
Open Gabil Adilov and Ilknur Yesilce
Some important properties of |B-convex functions
M. Ait Mansour, Z. Chbani and H. Riahi
On the Bregman inexact proximal interior point algorithm for abstract Pseudomonotone equilibrium problems

   The 6th Asian Conference on
Nonlinear Analysis and Optimization
5-8 (9) November, 2018 at Okinawa Japan
Okinawa Institute of Science and Technology Graduate University
& ANA Intercontinental Manza Beach Resort

Yokohama Publishers

yokohama publishers